# SDR VQI2008F00001

- Difficulty date: May 14, 2008
- Submitted: July 9, 2008
- Operation: Air carrier
- Aircraft: N527VA
- Make and model: Airbus A319-111
- Aircraft serial: 3417
- Engine: Ge CFM56*
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Wire Harness
- Part number: 642W9810505
- Condition: Damaged
- Location: Nr 1 Engine
- Part time: 170 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, Y
- Precautionary procedure: A

## Discrepancy

IN NORMAL CRUISE, THE AIRCRAFT EXPERIENCED AN UNCOMMANDED SHUTDOWN OF THE NR 1 ENGINE. ECAM ENG1 FADEC A FAULT OCCURRED WITH ASSOCIATED MESSAGES. THE CREW RESTARTED THE ENGINE AFTER FOLLOWING QRH PROCEDURES . A/C DIVERTED INTO PDX WITH NO FURTHER FAULTS NOTED. CIRCUIT BREAKER A-4 (ENGINE 1 FADEC A AND EIU1) ON THE 49VU OVERHEAD PANEL WAS FOUND OPEN. UPON INSPECTION OF THE NR 1 ENGINE, CONDUCTED IAE TSM 73-25-00-810-843, THE J1 CONNECTOR PIN 13 (28V POWER SUPPLY) WAS FOUND WITH A RECESSED CONTACTOR DEEP WITHIN THE CONNECTOR. NO ARCING WAS NOTED ON EITHER THE ECU OR CONNECTOR. WITH THE CONNECTOR INSTALLED, CB A-4 WOULD NOT STAY CLOSED. WITH THE CONNECTOR REMOVED, THE CB WOULD REMAIN CLOSED. THESE PARTS WERE SENT TO AND REPLACED AT PDX:ECU PN 2123M56P04 TO BE REPLACED IAW AMM 73-21-60. TECH DEPARTED SFO WITH THE J1 HARNESS PN 642W9810-505.  ALL PARTS WERE REPLACED. A FUNCTIONAL CHECK OF EACH PART AND RELATED SYSTEM TESTS WERE ACCOMPLISHED PRIOR TO RELEASING THE AIRCRAFT BACK INTO REVENUE SERVICE. THE AIRCRAFT IS BEING REPOSITIONED TO SFO, WHERE A CAT III LAND TEST WILL BE ACCOMPLISHED TO RECERTIFY THE SYSTEM AND TO CLEAR THE DOWNGRADE OF THAT SYSTEM. ALL PARTS REMOVED FRO THE AIRCRAFT ENGINE WILL BE QUARANTINED PENDING FURTHER INVESTIGATION. ACCORDING TO THE OPERATOR’S RECORDS, ALL AD`S, SB, STC`S AND PMA`S ARE IN FULL COMPLIANCE WITH THE TYPE DESIGN CERTIFICATE/ ASSOC REG REQUIREMENTS. (K)
